@article{(Open Science Index):https://publications.waset.org/pdf/13696,
	  title     = {An Adaptive Approach to Synchronization of Two Chua's Circuits},
	  author    = {Majid Reza Naseh and  Mohammad Haeri},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper introduces an adaptive control scheme to synchronize two identical Chua's systems. Introductory part of the paper is presented in the first part of the paper and then in the second part, a new theorem is proposed based on which an adaptive control scheme is developed to synchronize two identical modified Chua's circuit. Finally, numerical simulations are included to verify the effectiveness of the proposed control method.
},
	    journal   = {International Journal of Electrical and Computer Engineering},
	  volume    = {1},
	  number    = {6},
	  year      = {2007},
	  pages     = {930 - 933},
	  ee        = {https://publications.waset.org/pdf/13696},
	  url   	= {https://publications.waset.org/vol/6},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 6, 2007},
	}